Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Trying to conceive. Having frequent urination and noticed pink spot while wiping. Am I pregnant?

User rating for this question
Answered by
Practicing since : 1999
Answered : 1586 Questions
Me and my husband have been trying to become pregnant for months now, all day today I have had frequent urination and everytime I have light pink on the toilet paper and the water also has some light pink in the toilet. My period is not due for 2 weeks so I know its not that. Am I pregnant? or is it a UTI? I have also had a twingy sensation in my lower abdomen it feels so much like a baby kick or movement, not sure if this is associated with prior question but it has been happening alot. I am 24 yrs old and have a regular pap so no stds. My last period was oct 25-28 my ovulation is irregular due to low progesterone. I have also had minor cramps that feel alot like menstration cramps.
Posted Wed, 28 Nov 2012 in Early Pregnancy Signs and Symptoms
Answered by Dr. Timothy Raichle 23 minutes later
Hello, I would be happy to help you with your question.

I believe that what you are experiencing is likely normal. Midcycle, women ovulate. With ovulation, there can be mild discomfort or pain related to one egg getting larger quickly right before releasing an egg. At the same time, there is a brief, abrupt drop in estrogen levels that sometimes lead to mid cycle spotting.

Given that you are midcycle (2 weeks from your period) and are having some cramping and light spotting, it would fit perfectly with this very normal occurrence.

As far as frequent urination, this is not typically associated with cycle related symptoms, so yes, you could also have a UTI. This should be checked out by your doctor with an analysis of your urine.

I hope this helps. Please ask if you have additional questions!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor